# SDR ASAA2018091726130

- Difficulty date: August 24, 2018
- Submitted: September 17, 2018
- Operation: Air carrier
- Aircraft: N564AS
- Make and model: Boeing 737890
- Aircraft serial: 35103
- Aircraft time: 45,573 hours, 13,761 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 147A55067
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN FLOORBEAM STA 986.5 UPPER CAP IS CORRODED AT FASTENER HOLES NUMEROUS LOCATIONS. GROUNDED - YES. REMOVED CORROSION. ORIG. 150, REMAIN 125, LOSS OF .025. FOUND OUT OF LIMITS IAW SRM 53-70-57. ACCOMPLISHED T CAP REPAIR IAW SRM 53-70-51.
